MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM / TI CANN FRN / PF 400MM / LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM / TI CANN FRN / PF 400MM / LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.033.041S
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Device malfunctioned intra-operatively and was implanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the guide pin missed the nail and went anterior during a femoral recon nail procedure on (b)(6) 2018.The surgeon was using the new recon nail.The surgeon checked the nail and jig alignment on the back table with the cannulas and a guide pin.Everything lined up.When the surgeon inserted the nail and first tried to put in the guide pins for the recon screws they went through the nail perfectly.The surgeon had to adjust the pins more anterior so the surgeon rotated the jig posteriorly and when the surgeon reinserted the guide pin, it missed the nail and went anterior.The surgeon had to play around with it for a few minutes and take additional fluoro shots until the surgeon was finally able to get the guide pin through the nail.At the end of the case, the sales consultant and the surgeons discussed that when they tried to rotate the nail anterior or posterior that it correlates with changing the trajectory instead of everything moving in the same plane.There was no patient consequence.No other additional information available.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Added concomitant device.Corrected data: event or problem: corrected quantity of involved devices.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This complaint involves 3 devices.Concomitant device reported: unknown recon screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) fem recon nail pf ø10 le l400 tan.

Brand Name
10MM / TI CANN FRN / PF 400MM / LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7474590
Report Number2939274-2018-51960
Device Sequence Number114120
Product Code HSB
UDI-Device Identifier10886982270917
UDI-Public(01)10886982270917
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.041S
Device Catalogue Number04.033.041S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1